Tohoku Mathematical Journal

Further remarks on the paper ``Uniform convergence of some trigonometrical series''

Hiroshi Hirokawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 2 (1957), 110-112.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244836

Digital Object Identifier
doi:10.2748/tmj/1178244836

Mathematical Reviews number (MathSciNet)
MR0095366

Zentralblatt MATH identifier
0089.27803

Subjects
Primary: 40.00

Citation

Hirokawa, Hiroshi. Further remarks on the paper ``Uniform convergence of some trigonometrical series''. Tohoku Math. J. (2) 9 (1957), no. 2, 110--112. doi:10.2748/tmj/1178244836. https://projecteuclid.org/euclid.tmj/1178244836


Export citation

References

  • [1] H. HIROKAWA, Uniform convergence of some trigonometrical series, Thoku Math. Journ. 6(1954), 162-173.
  • [2] H. HiROKAWA, Remarks and errata on the paper "Uniform convergence ofjfsom trigonometrical series", Thoku Math. Journ. 7(1955), 296-297.
  • [3] N. OBRESCHKOFF, Uber das Riemannsche Summierungsverfahren, Math. Zeits 48(1942), 441-454.

See also

  • Original Paper: Hiroshi Hirokawa. Uniform convergence of some trigonometrical series. Tohoku Math. J., Volume 6, Number 2-3 (1954), pp. 162-173.

Corrections

  • See Correction: Hiroshi Hirokawa. Remarks and errata: ``Uniform convergence of some trigonometrical series''. Tohoku Math. J., Volume 7, Number 3 (1955), pp. 297-298.